Title: Automaticity of coarse-graining invariant orbits of one-dimensional linear cellular automata
Authors: BarbĂ©, AndrĂ© ×
Peitgen, HO
Skordev, G #
Issue Date: Jan-1999
Publisher: World scientific publ co pte ltd
Series Title: International journal of bifurcation and chaos vol:9 issue:1 pages:67-95
Abstract: We consider one-dimensional linear cellular automata whose states are the integers module a prime power p(d) and their orbital patterns. We are particulary interested in initial states and their orbital patterns which are invariant under a certain coarse-graining operation. We show that these coarse-graining invariant initial states are p-automatic. The relationship between the solutions of a certain family of coarse-graining invariant problems concerning linear cellular automata over the integers module p(n) is investigated.
ISSN: 0218-1274
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science